Home > People > Faculty > Associate Professor > Content Associate Professor

Yaohua Wang

NameYaohua Wang

TitleAssociate professor


Email wangyaohua@henu.edu.cn

Research FieldDifferential Geometry and Mathematical Physics


2008.09--2013.07,  Ph.D., University of Chinese Academy of Sciences

2004.09-2008.07,  Bachelor of Science,  Qufu Normal University


2019.06- Henan University, Associate professor

2013.07-2019.06,  Henan University, Lecturer

Selected publications

[1] Y. Wang, 4-Dimensional manifolds with nonnegative scalar curvature and CMC boundary. Communications in Contemporary Mathematics. 23(2021), 1950094, 21 pp.  

[2] P. Miao, Y. Wang, N. Xie, On Hawking mass and Bartnik mass of CMC surfaces. Mathematical Research Letters.  27 (2020), 855-885.

[3]  Y. Wang, X. Zhang, Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime. Science China Mathematics, 61(2018), 73-82.  

[4] Y. Wang, N. Xie, and X. Zhang, The positive energy theorem for asymptotically anti-de Sitter spacetimes. Communications in Contemporary Mathematics. 17 (2015), 1550015, 24 pp.

[5]  Y. Wang, X. Xu, Hyperbolic positive energy theorem with electromagnetic fields. Classical and Quantum Gravity. 32(2015), 025007 , 20 pp.

Research Funding

1. Some research about positive scalar curvature problems for foliations, National Natural Science Foundation of China11401168,2015/01-2017/12;

2. Some problems in mathematical general relativity, National Natural Science Foundation of China11671089, 2017/01-2020/12;

3. Partial differential equation problems in quark confinement mechanism, National Natural Science Foundation of China11471100, 2015/01-2018/12.


Probability and Mathematical Statistics; Advanced Mathematics; Differentiable Manifold; Algebraic Topology.


PreNews: Zhanjiang Zhi

NextNews: Na Wang